# SDR C2XA98CL085

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Left
- Part time: 2,508 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, A OIL DEBRIS MESSAGE WAS FOUND ON THE EICAS FOR THE LEFT ENGINE.  MAINTENANCE INSPECTED THE LEFT ENGINE AND FOUND THE OIL DEBRIS TO BE BEYOND MANUFACTURES LIMITS.  THE LEFT ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD NR 6271001, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
